How does it affect your blood sugar?(niacinamide)?

Question is Closed Report Mark as Favorite

Answers (1)

10 Jan 2010

Yes, niacinamide can cause hyperglycemia (high blood sugars).

http://www.drugs.com/sfx/niacinamide-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How does Azor affect blood sugar levels?

Since taking Azor there has been a huge increase in blood sugar results is it possible that Azor can increase blood sugar? Before taking Azor glucose ...

1 answer 8 Dec 2009

Will prednisone affect my blood sugar?

when i was hospitalized a year ago i was on prednisone and they had to give me insulin because it elevated my blood sugar. i didny tell the doctor ...

1 answer 13 Dec 2009

Can temazepam affect blood sugar levels?

I was taking cymbalta and temezepam each night. I tapered off cymbalta and now my blood sugar is running consistently high. (I'm diabetic) is ...

1 answer 2 Mar 2011

I am pre- diabetic. Could enablex affect a rise in blood sugar?

I just started to take enablex after having an AMS 800 inserted into me to curb incontinence.I still get up three to four times a night to urinate, ...

1 answer 22 Jan 2013

Does metformin affect high BP?

I read in an article that peop;e with with high blood pressure should not take metformin because it will cause it to become higher and does not ...

2 answers 18 Feb 2013